# SDR ASAA12511234

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 16,200 hours, 5,192 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED SINGLE FMC OPERATION MESSAGE.  RIGHT FMC NO WORKING.  FOLLOWED CHECKLIST.  DUAL OPERATION RESTORED.  WORKED NORMALLY FOR REMAINDER OF FLIGHT.  PERFORMED OPS CHECK OF LEFT FMC PER AMM 34 61 00 710 801 OPS CHECK OK.  PERFORMED OPS CHECK OF RIGHT FMC PER AMM 34 61 00 710 801, OPS CHECK OK.
